# SDR ARWA9601003

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 288-297
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, AN 8.5 FUSELAGE SKIN PUNCTURE WAS NOTED AT FS 288.00 TO 297.00 AT LONGERON 32R.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER I/A/W SRM 53-2-1 FIG 7.  SEALED AREA I/A/W SRM 51-1-11.
